100% hepb cure by australian scientists

What happend to them? They came in 2015 out with the great news. Did they get stopped or silenced? Was the big pharma scared to lose billions? Or did he accidently fell from the stairs and died? (RIP)

Anti cancer plant birinapant and entecavir cleared the virus twice as fast.

Australian scientists from Melbourne’s Walter and Eliza Hall Institute for Medical Research have found a potential cure for hepatitis B virus (HBV) infections. The NHMRC and ARC-funded research has developed a combination treatment using birinapant, a drug developed for treating cancer and an antiviral drug. The potential cure is promising, proving 100% successful in eliminating the infection in preclinical models.

1 Like

Oh and after one and a half year of taking antivirals i stopped taking them. Or either yall get paid by gilead for not telling the side effects or you work for them. Im having bad side effects i cant swallow my food. Sweating in night. Tintlings in my hand and feed. Feeling depressed and disgusting. Im losing my mind and the doctors wants me to talk about my feelings…seriously? You think im gonna cry like a lil girl and talk about my feelings? I NEED A CURE WE NEED THE CURE TIME IS RUNNING OUT!!!

Dear H020,

I have to admit it must be very frustrating as a patient looking at all of these “promises” only to see them fail.

Pre-clincal models of HBV infection can only do so much to predict what will happen with investigational agents in humans. Chronic HBV infection is highly complex infection; reproducing all of its facets is beyond any currently existing animal model.

I suggest that in the future you do not get excited about any technology until you see it really perform well in infected patients. Aside from NAPs, there has yet to be an agent which had antiviral effect in animal models and went on to achieve functional cure in human patients.

In the case of brinipant, there were interesting effects on HBV replication at lower dose levels in human patients but these would have never have lead to functional cure. At higher doses, patients developed Bell’s palsey (a neurological condition affecting the cranial nerves). This halted the clinical trials and development of this drug in their tracks and the company funding its development (Tetralogics) sold all of its assets to Medivir AB and ceased operation.

Best regards,

4 Likes

Dear H020,

It seems like you are having or have had a difficult time tolerating antiviral medication. Perhaps you can tell us which medications you have tried?

Best regards,

1 Like

@ H020

Hi @H020 ,

I understand your frustration. I started treatment (TAF-Vemlidy) back in 2017 and I had horrible side-effects that were debilitating. The hepatologist told me that there are little to no side-effects with this drug. Yet, I had at least 10 different side-effects and the only change at that time was going on TAF. Since then, I have noticed that other people have had some similar issues; although some to a lesser degree or only a couple of side-effects. It is such a small percentage though, that I don’t think the manufacturer put much credence towards it.

When we have side-effects, we complain to the doctor but that’s where it ends. How many of us are out there that have suffered tremendously and nothing is done about it? The manufacturer doesn’t get any feedback from all the patients that are suffering after the drug has been released. I know nothing official was ever done about what I went through. So how many of us are out there that nothing is being reported about and in fact, there is a larger percentage of people with side-effects that are just living and suffering through it.

Finally, I was able to switch hepatologists, but this was a few years too late and the ‘side-effects’ had already committed its payload to my body. I have gotten some better over the years, but there are plenty of side-effects that still exist or exist at a lesser degree. The new hepatologist had me try both ETV and TDF over a period of about a year and there were no changes and she ended up putting me back on TAF. Again, this was a few years after I started TAF.

Again, I understand where you are coming from and your frustration; especially if your doctors aren’t listening to you and just placating you or framing things as a ‘YOU’ problem and not the meds. However, the blame definitely does not reside here with the scientists that dedicate their lives to finding a cure and the experts that give us so much time and effort. Maybe it’s easier to vent on this platform because no one will listen to you in the ‘real world’. I would focus your efforts on finding a good doctor that will truly listen to you and believe in you and care about your total health and when you find them, hold on to them for dear life. I do agree with you that some blame goes to the manufacturer, especially here in the U.S., money and greed rules here and there’s not much we can do about it. However, there needs to be more education for doctors on the meds they prescribe. Almost every doctor that prescribes every medication will say, there’s little to no side-effects. It has happened to me on just about every medication I take (and I take a lot) and every doctor I see. Then, when I start getting side-effects and look up the drug online, lo and behold, there are the side-effects listed right there!

Regardless of all that I have gone through, this treatment was necessary and I would most likely be dead by now if I hadn’t started the treatment. So doctors have to weigh what must take precedence and saving my life was probably more important than dealing with side-effects. Perhaps, if I had started treatment much earlier, I would not have gone through so much. So I have to take part of the blame as I just didn’t understand the impact not doing treatment before a diagnosis of cirrhosis, portal hypertension, esophageal varices, ascites, etc. was going to have on my future.

There are many of us that may feel your angst and have had to deal with tough situations but please be kind to our experts and professionals in this community. They have no part in any nefarious agenda or any financial gain. In fact, they volunteer their personal time to give us information and even grant peace to many who just get diagnosed and believe their life is going to end, when in reality, most will live a pretty normal life with the aid of a pill a day.

Try to be at peace and be encouraged that you are now part of a community that suffers with you and hopes for a cure along side you and is appreciative for the experts that care for us all.

-Paul

1 Like

I respect you from the bottom of my heart i have read everything what you posted and cant believe the pain and suffering you had to go trough. Is everything now oke with you

Hi @H020 ,

The antivirals did their job and I am usually undetectable or close to it. The biggest thing I deal with isn’t the liver itself but what has happened to other parts of my body because of it. Portal hypertension and esophageal varices. About a year ago I had to get variceal banding which caused a condition called esophageal spasm which in turn caused major pain. I have different types of things like that throughout the year. 2 years ago I had a colonoscopy where they had to remove a bunch of precancerous lesions. I have lesions in my duodenum that they are leaving alone. I have had gallstones for many years that they are leaving alone. My doctors have told me that they don’t want to do any surgeries on me unless the chances of loss of life due to the cause for the surgery greatly outweighs the chance of loss of life from the surgery itself.

Mostly though, what I deal with is pain. Oh… and some normal symptoms that come with HBV, cirrhosis and whatever else, like insomnia, abdominal pain, itching and many others to varying degrees. I have learned to live with most of this stuff and I am leaving out a lot. You end up creating a system to survive. Then, I end up getting sick all the time. I got Covid twice, pneumonia, bronchitis and just about whatever is going around; I am the sponge for it. Even though I get all my vaccinations and always wear my mask, wash my hands constantly, etc.

The way I see it, I have far outlived my expectancy, I suffer on days that I can’t do anything about it and on better days, I try to help other people and volunteer. It’s a limited existence but it is an existence and trying to make it worthwhile by helping others; makes all the difference.

That being said, I would ask you to please refrain from any personal attacks on other members of this community. Your point of view, your angst and passion about this topic is welcome but attacking other members on here is not. “And mantana is a little slave object look at him being a test objective they use him badly” – Maybe I am reading this out of context, but please be sure that you don’t speak negatively about anyone within the community as it is against the terms of service and the community guidelines.

I know you are passionate about your beliefs and that is why I am giving you a soft warning, so that you can continue to share your opinions, ideas and passion- but within the acceptable terms of this community.

I look forward to all the positive input you have since you are such a passionate and energetic person.

-Paul

2 Likes